Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lutsenko, Yuliya Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:148
Abstract pages:801
Full texts:229
References:89
E-mail:

http://www.mathnet.ru/eng/person51599
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Yu. V. Lutsenko, A. N. Skiba, “Finite Groups with Subnormal Second or Third Maximal Subgroups”, Mat. Zametki, 91:5 (2012),  730–740  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 680–688  isi  elib  scopus
2009
2. W. Guo, Yu. V. Lutsenko, A. N. Skiba, “On nonnilpotent groups in which every two 3-maximal subgroups are permutable”, Sibirsk. Mat. Zh., 50:6 (2009),  1255–1268  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 988–997  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022